Would you have Diarrhea when you have Hepatitis c?
Summary: Diarrhea is found among people with Hepatitis c, especially people who are female, 30-39 old, also have High blood pressure, and take medication Ribavirin.
We study 1,833 people who have Diarrhea and Hepatitis c from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Hepatitis c and Diarrhea >>>
Hepatitis c can be treated by Ribavirin, Pegasys, Peginterferon, Incivek. (latest reports from 41,473 Hepatitis C patients)
Diarrhea has been reported by people with high blood pressure, pain, osteoporosis, rheumatoid arthritis, depression. (latest reports from 139,244 Diarrhea patients)
On Jan, 9, 2015: 1,785 people who have hepatitis c and Diarrhea are studied.
Gender of people who have hepatitis c and experienced Diarrhea * :
Age of people who have hepatitis c and experienced Diarrhea * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Hypertension (185 people, 10.36%)
- Depression (151 people, 8.46%)
- Insomnia (61 people, 3.42%)
- Gastrooesophageal reflux disease (60 people, 3.36%)
- Pain (57 people, 3.19%)
- Anxiety (57 people, 3.19%)
- Hiv infection (50 people, 2.80%)
- Hypothyroidism (46 people, 2.58%)
- Anaemia (45 people, 2.52%)
- Diarrhoea (41 people, 2.30%)
Most common drugs used by these people * :
- Ribavirin (1,785 people, 100.00%)
- Pegasys (1,734 people, 97.14%)
- Peg-intron (1,584 people, 88.74%)
- Incivek (911 people, 51.04%)
- Rebetol (728 people, 40.78%)
- Copegus (581 people, 32.55%)
- Ribasphere (399 people, 22.35%)
- Victrelis (185 people, 10.36%)
- Lisinopril (120 people, 6.72%)
- Lexapro (113 people, 6.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Hepatitis C and Diarrhea?
You are not alone! Join a mobile support group:
- support group for people who have Diarrhea and Hepatitis c
- support group for people who have Hepatitis c
- support group for people who have Diarrhea
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- If i am allergic to sulfa drugs may i take lomotil?
Imodium no longer has much affect on my diarrhea. Looking for something more.
- Is taking imodium a few days after taking aloe vera gel safe? (1 answer)
I have diarrhea from taking aloe Vera gel and I really need to get rid of it, I bought the aloe Vera gel on about Monday of this week. I have been having diarrhea from this aloe Vera gel since a day after I took it. I was wondering if it was safe to take Imodium for my diarrhea four days after i drank the aloe Vera gel.
- Can someone on warfarin take imodium?
I have diarrhea and would like to know if imodium interferes with coumadin which I take every day.? Thank you
- Is it bad to take levorphanol tartrate if i have liver damage caused by hep c
I am receiving treatment from the V.A. in Los Angeles, Ca..
Last summer the va started to hint at forcing me to be seen by there pain mngt. team. Also I was to start treatment for my hep c, it was just becomming active. I knew that the interferon would be just a little stressful for aprox; one year so I offered to do there (the pain clinic) plan with a happy heart just after my liver stuff was done. So I went to LA only to find that the liver lab spent just 2 minutes with me to tell me that since I'VE have to wait a new liver drug to be approved I must do the pain clinic. So in six weeks I went from 200mg (5x4 per day) of methidone to 40mg (1 tab x 4 per day), and in just one week it was Oxycodone 40mg x 4 per day to 0. And all of this isij happening my liver gets more serroscised.
- I have pouchitis.is there any cure for it.antibiotics do not help.is there any chance that imuran will help or something else?help please! (1 answer)
Since I was 16 years old I strugle with Ulcerative Colitis.Year and a half ago my colon was removed.So, now I have J-pouch and it seems that colon removement caused severe pouchitis.When I use antibiotics it seems that everything is good,but when i stop using them ,everything gets even worse.
I tried low dose of corticosteroides,colifoam but nothing seems to be working,so I am desperate.
Now for a two and a half months I have been using Imuran(Azathioprine).Can you tell is it going to help me, or should I try something else.
Please!Can somebody help me?
Thank you in advance.
More questions for: Hepatitis c, Diarrhea
You may be interested at these reviews (Write a review):
- Fructose malabsorption symptoms become wore with effexor
I took Venlafaxine for several years. During that time I was diagnosed with Fructose Malabsorption (FM), something I suspect that I have had for years already. For a period of two years I switched medication and took some other SSRIs instead of Venlafaxine and then returned to Venlafaxine and found that my FM symptoms right away increased/returned. When I came off of Venlafaxine I noticed that my FM symptoms became easier to manage but going back on Venlafaxine has confirm that it does indeed cause greater IBS and FM symptoms.
- Sodium phosphate sensitivity - chlortrimaton helps
When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
- Topiramate and liver function
I started taking topiramate and in 2 months my liver started to go really bad. I stopped the medication and it within 12 hours I felt better, specifically in terms of body temperature.
- Methadone maintenance and lichen planus
Have been on methadone maint. since 1973 (with two brief periods of non use).
Have suffered from Lichen Planus for the last 5 years with slow but steady progression of symptoms. Do not know when exposed to Hep C (IV drug use since 1968)and have been exposed to biohazardous materials from my career (lab director, Senior Microbiologist) since 1975.
- Isoniazid: the downside continued
I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems like my hair is thinning. My skin is drying out or becoming considerably less elastic.
More reviews for: Hepatitis c, Diarrhea
Comments from related studies:
From this study (3 years ago):
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.